# SDR CA060317009

- Difficulty date: March 17, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,925 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Learsiegler
- Component part number: 1013890071
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION CARRIED OUT IAW OPERATION FOUR.  NOTICED METAL DUST ON BACK OF THE ACCESSORY GEARBOX AND FOUND IT TO BE MAGNETIC.  REMOVED STARTER GENERATOR AND FOUND THE QUILL SHAFT BEARING HAD FAILED.  UNIT WAS REMOVED FROM SERVICE.
